logo-imj-prg
Huayi Chen
Professeur

Université Paris Diderot - Paris 7
Institut de Mathématiques de Jussieu - Paris Rive Gauche
Bâtiment Sophie Germain
Boîte Courrier 7012
75205 Paris Cedex 13, France
Email: huayi.chen AT imj-prg.fr
Tél: 01 57 27 93 26

Équipe : théorie des nombres
logo-Paris 7

Domaine de recherches :

géométrie algébrique, géométrie d'Arakelov, problèmes diophantiens.

Publications et prépublications

* Maximal slope of tensor product of Hermitian vector bundles, (.pdf).
      Journal of algebraic geometry
18 (2009), no. 3, 575-603.

* Harder-Narasimhan categories, (.pdf).
      Journal of pure and applied algebra 214 (2010), no. 2, 187-200.

* Convergence des polygones de Harder-Narasimhan, (.pdf). 
      Mémoires de la Société Mathématique de France 120 (2010), 1-120.

* Arithmetic Fujita approximation, (.pdf).
      Annales Scientifiques de l'École Normale Supérieure 43 (2010), no. 4, 555-578.

* (Avec S. Boucksom) Okounkov bodies of filtered linear series (.pdf).
      Compositio Mathematica 147 (2011), no. 4, 1205-1229.

* Differentiability of the arithmetic volume function (.pdf).
      Journal of the London Mathematical Society 84 (2011), no. 2, 365-384.

* Algebraicity of formal varieties and positivity of vector bundles (.pdf).
      Mathematische Annalen 354 (2012), no. 1, 171-192.

* Explicit uniform estimation of rational points I. Estimation of heights (.pdf).
      Journal für die reine und angewandte Mathematik 668 (2012), 59-88.

* Explicit uniform estimation of rational points II. Hypersurface coverings (.pdf).
      Journal für die reine und angewandte Mathematik 668 (2012), 89-108.

* (Avec J.-B. Bost) Concerning the semi-stability of tensor products in Arakelov geometry (.pdf).
       Journal des Mathématiques Pures et Appliquées 99 (2013), no. 4, 436-488.

* Fonction de Seshadri arithmétique en géométrie d'Arakelov (.pdf).
       Annales de la Faculté des Sciences de Toulouse 23 (2014), no. 3 (numéro spécial en l'honneur de C. Soulé), 561-590.

* Majorations explicites de fonctions de Hilbert-Samuel géométrique et arithmétique (.pdf).
       Mathematische Zeitschrift 279 (2015), no.1, 99-137.

* (Avec C. Maclean) Distribution of logarithmic spectra of the equilibrium energy (.pdf).
      Manuscripta Mathematica 146 (2015), no.3, 365-394.

* (Avec A. Moriwaki) Algebraic dynamical systems and Dirichlet's unit theorem on arithmetic varieties (.pdf).
      International Mathematical Research Notices 2015 (2015), no.24, 13669-13716.

* Inégalité d'indice de Hodge en géométrie et arithmétique : une approche probabiliste (.pdf).
       Journal de l'École Polytechnique - Mathématiques 3 (2016), 231-262.

* On isoperimetric inequality in Arakelov geometry (.pdf).       

* (Avec A. Moriwaki) Extension property of semipositive invertible sheaves over a non-archimedean field (.pdf).
      à paraître dans Annali della Scuola Normale Superiore di Pisa. Classe di Scienze. Serie V.

* Okounkov bodies: an approach of function field arithmetic (.pdf).       

Actes de conférences et textes non-publiés

* Positive degree and arithmetic bigness (.pdf), 2008.
      
* Computing the volume function on a projective bundle over a curve (.pdf).
      RIMS Kôkyûroku 1745 (2011), 169-182.

* The applications of Okounkov bodies to arithmetic problems (.pdf).
      Oberwolfach report 11(2014), no.2, 1473-1477.

Traduction

Traduction en chinois du livre «Introduction à la théorie analytique et probabiliste des nombres » écrit par Gérald Tenenbaum
Table des matières (目录)
La version chinoise 《解析与概率数论导引》 a été publiée dans une série d'ouvrages mathématiques “法兰西数学精品译丛” par Higher Education Press.

Mémoires

* Positivité en géométrie algébrique et en géométrie d'Arakelov (.pdf),
      Thèse de doctorat
, École Polytechnique, Décembre 2006.

* Géométrie d'Arakelov: théorèmes de limite et comptage des points rationnels (.pdf),
     Habilitation à Diriger des Recherches
, Université Paris Diderot, Décembre 2011.